# SDR CALA2013062100441

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 47,239 hours, 15,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140A987210
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, LBL 16, BS 967-986 HAS CORROSION ON UPPER SURFACE.  INSTALLED NEW FLOOR SUPPORT AT LBL 16, STA 967-986 IAW SRM 51-40-02.
